# SDR HALA2016122500560

- Difficulty date: December 25, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 56,175 hours, 10,265 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Fuel Gauge
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN TANK FUEL GAUGE BLANKED AND FUEL TOTALIZER BLANKED AT TOP OF CLIMB.  FOUND HI-Z/LO-Z CONNECTOR LOOSE ON RIGHT MAIN FUEL TANK. CLEANED, ATTACHED SECURELY & SAFETIED IAW AMM 28-41-09.  PULLED, CLEANED, & RERACKED FUEL QTY PROCESSOR RACK PINS IAW AMM 28-41-08. OK FOR SERVICE.  RIGHT FUEL GAUGE INTERMITTENT BLANKS AND THEN RETURNS OFF & ON.   TROUBLESHOT IAW FIM 28-41 FAULT TREE 847. NO PRESENT FAULTS. SELF TEST PASSED.  NO IRREGULAR INDICATIONS. NO 30 DAY HISTORY, OK FOR SERVICE.  FOLLOW UP MAINTENANCE ACTION REQUIRED.   ACCOMPLISHED FUEL QUANTITY BITE CHECK IAW FIM TASK 28-41 FAULT TREE 847. NO FAULTS NOTED ON LEG 00. OK FOR SERVICE. NO WATER FOUND AFTER SUMP.
